Alert archive / Ohio / Wind Advisories in 2014
Wind Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Mar 14, 2014, 2:08 PM EDT for 24 counties in Ohio; 8 counties in Indiana; 11 counties in Kentucky. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2014, 2:08 PM EDT (18:08 UTC)
- Expired
- Mar 14, 2014, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Wilmington, OH
All 43 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 41 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1789 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 507 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
066 WWUS71 KILN 141808 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 208 PM EDT FRI MAR 14 2014 INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 142300- /O.NEW.KILN.WI.Y.0004.140314T1808Z-140314T2300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER- WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON 208 PM EDT FRI MAR 14 2014 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH. * TIMING...WINDS WILL BE THE STRONGEST THIS AFTERNOON. WINDS WILL DIMINISH THIS EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
2 follow-up statements
687 WWUS71 KILN 141916 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 316 PM EDT FRI MAR 14 2014 INZ073>075-080-KYZ089>099-OHZ077>080-142300- /O.EXA.KILN.WI.Y.0004.000000T0000Z-140314T2300Z/ RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON- CLERMONT-BROWN-HIGHLAND- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...CINCINNATI...MILFORD... GEORGETOWN...HILLSBORO 316 PM EDT FRI MAR 14 2014 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH. * TIMING...WINDS WILL BE THE STRONGEST THROUGH LATE AFTERNOON. WINDS WILL DIMINISH THIS EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ INZ050-058-059-066-OHZ026-034-035-042>046-051>055-060>063-070>072- 142300- /O.CON.KILN.WI.Y.0004.000000T0000Z-140314T2300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER- WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON 316 PM EDT FRI MAR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH. * TIMING...WINDS WILL BE THE STRONGEST THROUGH LATE AFTERNOON. WINDS WILL DIMINISH THIS EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
000 WWUS71 KILN 142250 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 650 PM EDT FRI MAR 14 2014 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046- 051>055-060>063-070>072-077>080-150000- /O.EXP.KILN.WI.Y.0004.000000T0000Z-140314T2300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON... CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO 650 PM EDT FRI MAR 14 2014 ...WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING... THE STRONGEST WIND GUSTS OF THE DAY HAVE ENDED. OCCASIONAL WIND GUSTS OF 30 TO 40 MPH WILL CONTINUE THROUGH MID-EVENING. $$ HATZOS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 14, 1:37 PM EDT, 31 minutes earlier.
Area forecast discussion, Mar 14, 1:37 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 137 PM EDT FRI MAR 14 2014 .SYNOPSIS... GUSTY SOUTHERLY WINDS WILL OCCUR AHEAD OF A COLD FRONT TODAY. THE FRONT WILL MOVE THROUGH TONIGHT. HIGH PRESSURE WILL BRIEFLY BUILD IN SATURDAY BEFORE A LOW TRACKING ACROSS THE TENNESSEE VALLEY SPREADS WINTRY PRECIPITATION ACROSS THE AREA ON SUNDAY AND SUNDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LOW PRESSURE WILL TRACK ACROSS THE NORTHERN GREAT LAKES TODAY. AN ATTENDANT COLD FRONT TRAILING FROM THIS LOW WILL APPROACH THE REGION FROM THE NORTHWEST THIS AFTERNOON. BIGGEST CONCERN FOR THIS AFTERNOON WILL BE WHETHER OUR AREA MEETS WIND ADVISORY CRITERIA...SUSTAINED WINDS OF 27 KNOTS OR GUSTS OF 40 KNOTS OR HIGHER. GIVEN THAT WE ARE IN A WAA REGIME...MEETING THIS CRITERIA IS RARE (DUE TO THE UPWARD COMPONENT OF WAA THAT COUNTERACTS MIXING WINDS TO THE SFC) BUT DOES OCCUR. THERE ARE PROS AND CONS ON WHETHER THIS WILL OCCUR. HOW WARM IT GETS WILL DICTATE HOW DEEP WE WILL MIX. INCREASING MID AND HIGH CLOUDS MAY SUBDUE THE GUSTINESS SOME DUE TO LACK OF SURFACE HEAT DIFFERENTIAL. HOWEVER...THE HIGHER RES MODELS...INCLUDING THE NAM AND RAP...INDICATE THAT WINDS AROUND THE 925 MB LEVEL WILL BE IN THE 40 TO 45 KNOT RANGE...MAINLY THOSE LOCATIONS CLOSER TO THE LOW TO OUR NORTH...WHICH INCLUDES THE WHITEWATER...MIAMI VALLEY...AND PARTS OF CENTRAL OHIO. I HAVE SEEN SITUATIONS WHERE IF THIS DOES INDEED OCCUR AND WE MIX THROUGH 925 MB...WE CAN GET SOME OF THOSE GUSTS TO BRIEFLY COME DOWN TO THE SURFACE. WITH THE UNCERTAINTY AT THIS POINT...PLAN ON BUMPING WINDS UP A TAD TO JUST BELOW WIND ADVISORY CRITERIA AND WILL SEE WHAT THE EARLY AFTERNOON HOURS BRING PER SURFACE OBSERVATIONS. WILL REISSUE THE SPS FOR GUSTY WINDS. AS FOR TEMPERATURES...MAY HAVE TO ADJUST THESE UPWARD SOME PER LATEST RAP...ESPECIALLY OR FAR NW COUNTIES WHERE SNOW COVER SHOULD RAPIDLY MELT AND STRONG SOUTHERLY WINDS SHOULD PUSH THESE AREAS WELL INTO THE 50S. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION TONIGHT. SHOWERS WILL OCCUR ALONG THE FRONT ALTHOUGH COVERAGE IS STILL IN QUESTION. HAVE KEPT POPS IN THE CHANCE CATEGORY WITH HIGHER PROBABILITIES IN CENTRAL OHIO. A HIGH PRESSURE CENTER TRACKING ACROSS SOUTHERN CANADA WILL EXTEND SOUTH ACROSS THE GREAT LAKES SATURDAY INTO SATURDAY NIGHT. THIS WILL KEEP DRY CONDITIONS ACROSS THE REGION DURING THIS TIME FRAME WITH NEAR NORMAL TEMPERATURES. UPPER TROUGH MOVING OUT OF THE SOUTHERN PLAINS WILL INDUCE A SURFACE LOW THAT WILL TRACK ACROSS THE TENNESSEE VALLEY SUNDAY AND SUNDAY NIGHT. AN INVERTED TROUGH WILL EXTEND FROM THIS LOW UP THE WESTERN SIDE OF THE APPALACHIANS. AS A RESULT PRECIPITATION WILL SPREAD INTO THE FORECAST AREA FROM THE SOUTH ON SUNDAY. HAVE FAVORED THE SLIGHTLY SLOW PROGRESSION OF THE PRECIPITATION SHIELD INDICATED BY THE 00Z ECMWF AS THERE WILL BE PLENTY OF DRY AIR IN THE LOW LEVELS BEING BROUGHT DOWN BY THE HIGH TO THE NORTH. BUT EVEN AT THAT PRECIPITATION WILL EVENTUALLY SPREAD ACROSS MUCH IF NOT ALL OF THE FORECAST AREA LATE SUNDAY INTO SUNDAY NIGHT. THERMAL FIELDS SUGGEST THE POTENTIAL FOR RAIN AND SNOW DURING THE DAY SUNDAY WHICH SHOULD THEN TRANSITION TO ALL SNOW FOR MOST LOCATIONS SUNDAY NIGHT. WILL HIGHLIGHT POTENTIAL FOR ACCUMULATIONS IN THE HWO. && .LONG TERM /MONDAY THROUGH FRIDAY/... WINTRY PRECIPITATION MAY LINGER INTO MONDAY MORNING IN THE EASTERN COUNTIES. BUT ONCE THE LOW PASSES THEN RIDGING FROM THE NORTH WILL BE ABLE TO BECOME REESTABLISHED MONDAY AFTERNOON INTO TUESDAY. GUIDANCE SHOWING TIMING AND STRENGTH DIFFERENCES WITH THE NEXT SYSTEM TO MOVE IN MID WEEK. THUS HAVE BROAD BRUSHED CHANCE POPS FROM TUESDAY NIGHT INTO WEDNESDAY NIGHT. EXPECT MUCH OF THE PRECIPITATION TO BE RAIN SHOWERS AHEAD OF THIS SYSTEM. BUT CANNOT RULE OUT SOME WRAP AROUND RAIN/SNOW SHOWERS ON THE BACK SIDE. ANOTHER HIGH BUILDS IN FROM THE WEST ON THURSDAY. TEMPERATURES SHOULD BE ABLE TO APPROACH NORMAL TUESDAY INTO WEDNESDAY. OTHERWISE BELOW NORMAL READINGS ARE FORECAST. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... SURFACE LOW PRESSURE WILL TRACK EAST ACROSS THE NORTHERN GREAT LAKES/SOUTHEAST CANADA THROUGH THIS EVENING. IT WILL THEN PUSH NORTHEAST TOWARD THE UPPER ST. LAWRENCE RIVER VALLEY BY 12Z SATURDAY. AS IT DOES...AN ATTENDANT COLD FRONT WILL MOVE SOUTHEAST THROUGH OUR REGION...AND THE TAF SITES BETWEEN 00Z AND 06Z. BEFORE THEN...DIURNAL MIXING COMBINED WITH A TIGHT SURFACE PRESSURE GRADIENT WILL RESULT IN WINDY CONDITIONS. SOUTH/SOUTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS BETWEEN 35 AND 40 KNOTS WILL BE POSSIBLE UNTIL ABOUT 22Z. EVENING COOLING AND A RELAXING PRESSURE GRADIENT WILL ALLOW WINDS TO DIMINISH THIS EVENING AS THE COLD FRONT MOVES INTO THE AREA. MODELS CONTINUE TO STRUGGLE ON THE COVERAGE AND INTENSITY OF SHOWERS ALONG AND AHEAD OF THE COLD FRONT. THINK ALL TAF SITES WILL EITHER SEE SOME SPRINKLES OR LIGHT SHOWERS BUT WITHOUT VISIBILITY RESTRICTIONS. LIKEWISE...CEILINGS SHOULD DROP INTO THE 4K TO 5K RANGE. BY LATE TONIGHT...HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST. SKIES ARE EXPECTED TO CLEAR. ON SATURDAY...HIGH PRESSURE WILL MOVE INTO THE AREA. SOME PASSING MID TO HIGH LEVEL CLOUDS ARE EXPECTED. OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES ARE POSSIBLE FROM SUNDAY AFTERNOON INTO SUNDAY NIGHT. MVFR CEILINGS MAY LINGER INTO MONDAY. MVFR CONDITIONS POSSIBLE WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM...HICKMAN SHORT TERM... LONG TERM... AVIATION...HATZOS
Hazardous weather outlook, Mar 14, 10:15 AM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1015 AM EDT FRI MAR 14 2014 INZ050-058-059-066-OHZ026-034-035-042>046-051>053-060-061-151000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-PREBLE- MONTGOMERY- 1015 AM EDT FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>099-OHZ054>056-062>064-070>072-077>081-151000- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- 1015 AM EDT FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STORM SYSTEM TRACKING SOUTH OF THE REGION WILL SPREAD SNOW AND RAIN ACROSS THE AREA SUNDAY INTO SUNDAY NIGHT. THERE IS STILL UNCERTAINTY REGARDING HOW MUCH SNOW MAY FALL...BUT THIS STORM DOES HAVE THE POTENTIAL TO BRING SEVERAL INCHES OF ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ100-OHZ065-073-074-082-088-151000- LEWIS-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO- 1015 AM EDT FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED THIS AFTERNOON. WINDY CONDITIONS COMBINED WITH LOW RELATIVE HUMIDITY WILL BRING AN ENHANCED FIRE DANGER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STORM SYSTEM TRACKING SOUTH OF THE REGION WILL SPREAD SNOW AND RAIN ACROSS THE AREA SUNDAY INTO SUNDAY NIGHT. THERE IS STILL UNCERTAINTY REGARDING HOW MUCH SNOW MAY FALL...BUT THIS STORM DOES HAVE THE POTENTIAL TO BRING SEVERAL INCHES OF ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 14, 10:08 AM EDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1008 AM EDT FRI MAR 14 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-142200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1008 AM EDT FRI MAR 14 2014 ...GUSTY WINDS EXPECTED TODAY... WINDY CONDITIONS ARE EXPECTED TODAY AS SOUTH TO SOUTHWEST WINDS INCREASE INTO THE AFTERNOON HOURS. SUSTAINED WINDS OF 20 TO 30 MPH WILL OCCUR WITH GUSTS BETWEEN 35 AND 45 MPH. WINDS OF THIS STRENGTH MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES AND MAY CAUSE LOOSE OUTDOOR OBJECTS TO BE BLOWN AROUND. WINDS WILL DIMINISH THIS EVENING AS THE PRESSURE GRADIENT RELAXES AND DAYTIME MIXING ENDS.
Nearby
Wind Advisories in Ohio, 2014Wind Advisories in Kentucky, 2014Wind Advisories in Indiana, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.